×

Structure in simplexes. II. (English) Zbl 0179.17302


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Alfsen, E, A note on affine functions on compact sets, (), No. 3
[2] Alfsen, E, Boundary values for homomorphisms of compact convex sets, Math. scand., 19, 113-121, (1966) · Zbl 0152.11703
[3] Bourbaki, N, Topologie Générale, (1951), Hermann Paris, Chaps. 1 and 2 · Zbl 0085.37103
[4] Choquet, G; Meyer, P.A, Existence et unicité des représentations intégrales dans LES convexes compacts quelconques, Ann. inst. Fourier (Grenoble), 13, 139-154, (1963) · Zbl 0122.34602
[5] {\scDauns, J. and Hofmann, K. H.}, Representations of rings by continuous sections (to be published).
[6] Dixmier, J, LES C∗-algèbres et leurs représentations, (1964), Gauthier Villars Paris · Zbl 0152.32902
[7] {\scDixmier, J.}, Ideal center of a C∗-algebra (to be published).
[8] {\scEdwards, D. A.}, Minimum-stable wedges of semicontinuous functions (to be published).
[9] Effros, E, Structure in simplexes, Acta math., 117, 103-121, (1967) · Zbl 0154.14201
[10] Godement, R, Sur la théorie des représentations unitaires, Ann. math., 53, 68-124, (1951) · Zbl 0042.34606
[11] Kelley, N, Linear topological spaces, (1963), Van Nostrand Princeton, New Jersey
[12] Mackey, G.W, Borel structures in groups and their duals, Trans. am. math. soc., 85, 134-165, (1957) · Zbl 0082.11201
[13] Meyer, P.A, Probability and potentials, (1966), Blaisdell Waltham, Massachusetts · Zbl 0138.10401
[14] Poulsen, E.T, A simplex with dense extreme points, Ann. inst. Fourier (Grenoble), 11, 83-87, (1961) · Zbl 0104.08402
[15] Phelps, R, Lectures on Choquet’s theorem, (1966), Van Nostrand Princeton, New Jersey · Zbl 0135.36203
[16] Rogalski, M, Espaces de Banach ordonnés, simplexes, frontières de silov et problème de Dirichlet, Compt. rend. acad. sci. Paris, 263, 665-667, (1966) · Zbl 0145.37801
[17] Rogalski, M, Espace de Banach ordonnés, simplexes, frontières de silov et problème de Dirichlet, Compt. rend. acad. sci. Paris, 263, 726-729, (1966) · Zbl 0145.37802
[18] Stone, A.H, Metrizability of decomposition spaces, (), 690-700 · Zbl 0071.16001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.